# SDR CA070913009

- Difficulty date: September 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 1,079 hours
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ENGINE MOUNT. THE REVERSER THERMAL BLANKETS CONTACT THE MOUNT AND WITH ENGINE VIBRATION, CAUSE THE DAMAGE. THE MOUNT INSTALLED ON THE SPARE ENGINE SHOWED THE SAME TYPE OF DAMAGE.  THE WEAR DAMAGE WAS APPROXIMATELY .080 IN TO .210 IN IN WIDTH X.600 IN LONG WITH A DEPTH OF .008 IN. THE DAMAGE WAS BEYOND LIMIT IAW THE CF34-10E ENGINE MANUAL. AT THE PRESENT TIME NO DAMAGE LIMIT IS ALLOWED. GE IS PRESENTLY REVISING THE SITUATION.  THE ROOT CAUSE HAS BEEN DETERMINED THAT THE THERMAL BLANKETS HAD NO CLEARANCE WHEN THE ENGINE COWL IS CLOSED.  MFG DIDN’T DETERMINE A SOLUTION YET. (TC NR 20070913009)
